# SDR AALA201807309028

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,277 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL TEST OF THE EMERGENCY LIGHTS,  THE POWER SUPPLY 12WL, ON EMERGENCY EXIT RIGHT, HAD A FAULT MESSAGE.  PERFORMED POWER SUPPLY TROUBLESHOOTING AND FOUND A LOOSE CONNECTOR.  PERFORMED SATISFACTORY OPS CHECK IAW TSM 33-51-00-810-806-A, AMM 33-51-38-400-001-A, AMM 53-51-00-710-001-A, AMM 23-73-00-740-005-A, AND AMM 33-51-00-710-006-A.
